Exit times for multivariate autoregressive processes

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Jung Brita
Publisher: Elsevier
Publication year: 2013
Journal: Stochastic Processes and their Applications
Volume number: 123
Issue number: 8
Start page: 3052
End page: 3063
eISSN: 1879-209X


Abstract

We study exit times from a set for a family of multivariate autoregressive processes with normally
distributed noise. By using the large deviation principle, and other methods, we show that the asymptotic
behavior of the exit time depends only on the set itself and on the covariance matrix of the stationary
distribution of the process. The results are extended to exit times from intervals for the univariate
autoregressive process of order n, where the exit time is of the same order of magnitude as the exponential
of the inverse of the variance of the stationary distribution.


Last updated on 2020-28-02 at 04:43